# SDR GLBA2012033001

- Difficulty date: March 30, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 32,517 hours, 39,644 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND 2 CRACKS ON MAIN SPAR WEB AT HSS 3.0L AND 3.0R, 1 INCH IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-55-010.  MATERIALS UTILIZED ARE INCLUDED IN THE EO. MAJOR REPAIR
